# SDR CA020617008

- Difficulty date: June 16, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 33,853 hours
- Engine: Lyc ALF502R5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Solenoid Valve
- Condition: Shorted
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) NO GREEN BRAKE PRESSURE INDICATION WHEN BRAKES APPLIED WITH GREEN SYSTEM SELECTED , AIRCRAFT STOPPED BUT SHOWS YELLOW SYSTEM BRAKE PRESSURE INDICATION. GREEN ENABLE SOLENOID FOUND PIN A SHORTED TO GROUND & PIN A TO B OPEN CIRCUIT . GREEN BRAKES ENABLE SOLENOID REPLACED.
